# SDR DDNA20130522001

- Difficulty date: April 25, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N200PH
- Make and model: Beech 200BEECH
- Aircraft serial: BB238
- Aircraft time: 8,450 hours, 10,860 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 1018100621
- Condition: Broken
- Location: Mlg Door
- Part time: 8,450 hours, 10,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, PILOT NOTED RT OTBD MAIN GEAR DOOR LOOSE.  MAIN GEAR DOOR LINK ASSY HAD SEPARATED IN TWO BECAUSE SWIVEL BOLT, PN 101-810126-9, HAD BROKEN.  REPLACED ALL MAIN GEAR DOOR LINKS WITH NEW SUPERSEDING PN 101-810126-5.
